Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:http://dx.doi.org/10.26855/jamc.2018.03.003

The Pell, Modified Pell Identities Via Orthogonal Projection

Date: April 7,2018 |Hits: 1514 Download PDF How to cite this paper

Abstract

In this paper, we consider the space R(2,1) of modified Pell sequences and orthogonal bases of this space. These orthogonal bases are connected with the modified Pell numbers and Pell numbers. Using this orthogonal bases, we obtain the orthogonal projection onto a subspace r(2,1) of Rn. By using the orthogonal projection, we obtain the identities for the Pell, Pell-Lucas and modified Pell numbers.

References

How to cite this paper

The Pell, Modified Pell Identities Via Orthogonal Projection 
Yasemin ALP and Emine Gokcen Kocer
Necmettin Erbakan University, Faculty of Science, Department of Mathematics-Computer Science, Meram, KONYA 
Email: yaseminalp66@gmail.com
Email: ekocer@konya.edu.tr
Corresponding author: Emine Gokcen Kocer, Necmettin Erbakan University, Faculty of Science, Department of Mathematics-Computer Science, Meram, Konya
Email: ekocer@konya.edu.tr
How to cite this paper: ALP, Y. & Kocer, E.G. (2018) The Pell, Modified Pell Identities Via Orthogonal Projection. Journal of Applied Mathematics and Computation, 2(3), 93-99.
http://dx.doi.org/10.26855/jamc.2018.03.003

Volumes & Issues

Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.